# SDR AALA991619

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cable
- Condition: Misrigged
- Location: Cabin Psu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1025 - DURING PRE-FLIGHT, OXYGEN MASKS WERE INADVERTENTLY DEPLOYED BY FLIGHT CREW.  OXYGEN CANISTER WAS NOT RIGGED PROPERLY.  PROPERLY RIGGED CABLES TO OXYGEN CANISTER AT SEAT 20 DEF AND RESTOWED ALL OTHE MASKS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
